New soliton solutions for Kaup-Boussinesq system
-
Received date: July 30, 2012
Accepted date: August 19, 2012
Published date: August 22, 2012
https://doi.org/10.14419/ijamr.v1i4.310
-
Abstract
In this Letter, we study Kaup-Boussinesq system by using the well-known He's variational approach. In fact, the He's variational method is a promising method to various systems of linear and nonlinear equations. -
Downloads
-
How to Cite
Najafi, H., Najafi, M., & Arbabi Mohammad-Abadi, S. (2012). New soliton solutions for Kaup-Boussinesq system. International Journal of Applied Mathematical Research, 1(4), 402-408. https://doi.org/10.14419/ijamr.v1i4.310Received date: July 30, 2012
Accepted date: August 19, 2012
Published date: August 22, 2012